RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 481–494 (Mi mz6704)  

This article is cited in 1 scientific paper (total in 1 paper)

Doctoral theses

Approximations relative to Hausdorff distance

B. Kh. Sendov


Full text: PDF file (994 kB)

English version:
Mathematical Notes, 1968, 3:4, 306–314

Bibliographic databases:

UDC: 517.5

Citation: B. Kh. Sendov, “Approximations relative to Hausdorff distance”, Mat. Zametki, 3:4 (1968), 481–494; Math. Notes, 3:4 (1968), 306–314

Citation in format AMSBIB
\Bibitem{Sen68}
\by B.~Kh.~Sendov
\paper Approximations relative to Hausdorff distance
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 481--494
\mathnet{http://mi.mathnet.ru/mz6704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=226260}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 306--314
\crossref{https://doi.org/10.1007/BF01159950}


Linking options:
  • http://mi.mathnet.ru/eng/mz6704
  • http://mi.mathnet.ru/eng/mz/v3/i4/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Kh. Sendov, “Some questions of the theory of approximations of functions and sets in the Hausdorff metric”, Russian Math. Surveys, 24:5 (1969), 143–183  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020